UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 24

of 'Treatment of relapsed or refractory multiple myeloma'

24
TI
Lenalidomide-induced myelosuppression is associated with renal dysfunction: adverse events evaluation of treatment-naïve patients undergoing front-line lenalidomide and dexamethasone therapy.
AU
Niesvizky R, Naib T, Christos PJ, Jayabalan D, Furst JR, Jalbrzikowski J, Zafar F, Mark T, Lent R, Pearse RN, Ely S, Leonard JP, Mazumdar M, Chen-Kiang S, Coleman M
SO
Br J Haematol. 2007;138(5):640.
 
Data on 72 patients receiving lenalidomide/dexamethasone for multiple myeloma (MM) was used to determine the factors that are associated with lenalidomide-induced myelosuppression. Eight of 14 patients with grade>or =3 myelosuppression had baseline creatinine clearance (CrCl)<or =0.67 ml/s. Kaplan-Meier analysis by log-rank test demonstrated a significant association (P<0.0001) between renal insufficiency and time to myelosuppression (hazard ratio = 8.4; 95% confidence interval 2.9-24.7, P = 0.0001). Therefore, CrCl is inversely associated with significant myelosuppression. Caution should be exercised when lenalidomide therapy is commenced and CrCl should be incorporated as a determinant of the initial dosing of lenalidomide in MM patients.
AD
Center of Excellence for Lymphoma and Myeloma, Division of Hematology and Medical Oncology, Weill Medical College of Cornell University, New York Presbytarian Hospital-Cornell Medical Center, New York, NY 10021, USA. run9001@med.cornell.edu
PMID